# SDR C8GA20090185

- Difficulty date: July 13, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69144731
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT STR 28L ATTACH ANGLE AT BS 950 IS CORRODED.  INSTALLED NEW ATTACH ANGLE PN 69-14473-1.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
